loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Jianqiang Cheng 1 ; Stefanie Kosuch 2 and Abdel Lisser 1

Affiliations: 1 Université Paris Sud - XI, France ; 2 Linköpings Universitet, Sweden

ISBN: 978-989-8425-97-3

Keyword(s): Stochastic programming, Shortest path, Projected gradient algorithm, Active set methods, Branch-and-bound.

Related Ontology Subjects/Areas/Topics: Applications ; Artificial Intelligence ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Methodologies and Technologies ; Operational Research ; Optimization ; OR in Transportation ; Pattern Recognition ; Software Engineering ; Symbolic Systems

Abstract: This paper considers a stochastic version of the shortest path problem, the Stochastic Shortest Path Problem with Delay Excess Penalty on directed, acyclic graphs. In this model, the arc costs are deterministic, while each arc has a random delay, assumed normally distributed. A penalty occurs when the given delay constraint is not satisfied. The objective is to minimize the sum of the path cost and the expected path delay penalty. In order to solve the model, a Stochastic Projected Gradient method within a branch-and-bound framework is proposed and numerical examples are given to illustrate its effectiveness. We also show that, within given assumptions, the Stochastic Shortest Path Problem with Delay Excess Penalty can be reduced to the classic shortest path problem.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.80.177.176

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Cheng J., Kosuch S. and Lisser A. (2012). STOCHASTIC SHORTEST PATH PROBLEM WITH UNCERTAIN DELAYS.In Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-8425-97-3, pages 256-264. DOI: 10.5220/0003725102560264

@conference{icores12,
author={Jianqiang Cheng and Stefanie Kosuch and Abdel Lisser},
title={STOCHASTIC SHORTEST PATH PROBLEM WITH UNCERTAIN DELAYS},
booktitle={Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2012},
pages={256-264},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003725102560264},
isbn={978-989-8425-97-3},
}

TY - CONF

JO - Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - STOCHASTIC SHORTEST PATH PROBLEM WITH UNCERTAIN DELAYS
SN - 978-989-8425-97-3
AU - Cheng J.
AU - Kosuch S.
AU - Lisser A.
PY - 2012
SP - 256
EP - 264
DO - 10.5220/0003725102560264

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.